# SDR MALA964857

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Activated
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3095 - AFTER DEPARTURE FROM DSM, THE CARGO DOOR WARNING LIGHT ILLUMINATED.  THE CREW ELECTED TO RETURN TO DSM AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL FUNCTIONALLY TESTED THE CARGO DOOR WARNING SYSTEM, BUT WERE UNABLE TO DUPLICATE THE DISCREPANCY.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
